# SDR FDKA2010071200178

- Difficulty date: July 12, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 17,040 hours, 15,708 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN CABIN WHEN APU STARTED.  MX PERFORMED OPS CHECK, COULD NOT DUPLICATE.
